# SDR 2022FA0000597

- Difficulty date: October 11, 2022
- Submitted: October 12, 2022
- Operation: General aviation
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 417
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Deflated
- Location: Zone 700
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TOUCH DOWN FLIGHT CREW OBSERVED A SUDDEN PITCH UP OF THE AIRCRAFT, TO COUNTER THE PITCH UP POWER WAS ADDED TO PUSH NOSE DOWN, FOLLOWING WITH BRAKING ACTION. DURING TAXIING BACK TO THE TERMINAL, THE FLIGHT CREW SUSPECTED TO HAVE A FLAT TIRE & STOPPED THE AIRCRAFT NEAR THE ASSIGNED PARKING POSITION ON THE RAMP. AFTER OFF-LOADING & DISEMBARKING THE PASSENGERS IT WAS OBSERVED THAT ALL 4 MAIN WHEELS WERE FLAT DUE TO THE BLOWN FUSIBLE PLUGS, WHICH PROTECTS THE WHEELS FROM EXPLODING WHEN EXPOSED TO HIGH TEMPERATURES.
